MAUDE Adverse Event Report: AROA BIOSURGERY RESTELLA; SURGICAL MESH

AROA BIOSURGERY RESTELLA; SURGICAL MESH
Catalog Number R20153-2020G
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 11/05/2019
Type of Reportable Event Serious Injury
Event or Problem Description
A patient with an approximately 10-year old subpectoral breast reconstruction underwent a bilateral subpectoral to prepectoral conversion on (b)(6) 2019.The implants were anteriorly covered with restella resorbable (pga).The patient returned on (b)(6) 2019 (55 days post op) with breakdown of the 10-year old incision above the nipple of the left breast.As a precaution, the surgeon removed both breast implants and any unincorporated portions of the restella resorbable.
 
Event or Problem Description
See initial mdr report.
 
Additional Manufacturer Narrative
The patient's age was corrected to 51 years.The date of birth as listed in the original mdr report is correct.

Brand Name
RESTELLA
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY
2 kingsford smith place
airport oaks
auckland, 2022
NZ  2022
MDR Report Key9413523
Report Number3010513348-2019-00009
Device Sequence Number2966973
Product Code FTM
UDI-Device Identifier09421905067034
UDI-Public09421905067034
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2019
Report Date (Section F) 11/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Catalogue NumberR20153-2020G
Device Lot NumberERT-9E02
Was Device Available for Evaluation? No
Distributor Facility Aware Date11/06/2019
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer11/14/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/04/2019
Supplement Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age51 YR